# SDR 06FDEA1151

- Difficulty date: March 19, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11
- Aircraft serial: 48481
- Aircraft time: 48,738 hours, 9,547 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: SR1155001077
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER, CENTER PLANK UPPER SKIN AT STA XE=51.000 STRINGER 6, FOUND HOLE ELONGATED.  COMPLIED WITH STEP 47 OF FEDEX EA 1-5510-94597.
